# SDR SWAA2023100507425

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 20,253 hours, 10,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMER ESCAPE SLIDE PARTIALLY DROPPED OUT OF STOWAGE COMPARTMENT<[01] REPACKED FS DOOR ESCAPE SLIDE IN REF TO MT 725-61-06
